# SDR CALA2017020600290

- Difficulty date: February 6, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 59,679 hours, 24,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU UNIT FWD L MESSAGE DISPLAYED AT CONCLUSION OF EMERGENCY LIGHT TEST. REPLACED EPSU BATTERY REF AMM33-51-38 OPS CHECKED GOOD.
